Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Chain homotopy and the de Rham theory


Authors: V. K. A. M. Gugenheim and D. C. Spencer
Journal: Proc. Amer. Math. Soc. 7 (1956), 144-152
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0087150-0
MathSciNet review: 0087150
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. de Rham and K. Kodaira, Harmonie integrals, Princeton, Institute for Advanced Study, 1950 (Polycopied).
  • [2] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton, 1952.
  • [3] N. E. Steenrod, Homology of symmetric groups and reduced power operations, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 213-217. MR 0054964 (14:1005d)
  • [4] -, The topology of fibre bundles, Princeton, 1951.
  • [5] D. C. Spencer, Potential theory and almost-complex manifolds, Conference on Complex Variables, University of Michigan, June, 1953. MR 0090091 (19:766b)
  • [6] C. Ehresmann, Sur les variétés presque complexes, Proceedings of the International Congress of Mathematicians, Cambridge, Mass. 1950, Providence, American Mathematical Society, 1952, vol. 2, pp. 412-419. MR 0045383 (13:574d)
  • [7] G. de Rham, Variétés différentiables, Paris, Hermann, 1955.
  • [8] P. R. Garabedian and D. C. Spencer, A complex tensor calculus for Kähler manifolds, Acta Math. vol. 89 (1953) pp. 279-331. MR 0063119 (16:74a)
  • [9] J. P. Serre, Un théorème de dualité, Comment. Math. Helv. vol. 29 (1955) pp. 9-26. MR 0067489 (16:736d)
  • [10] C. Chevalley, Theory of Lie groups, I, Princeton, 1946. MR 0082628 (18:583c)
  • [11] K. Kodaira, On cohomology groups of compact analytic varieties with coefficients in some analytic faisceaux, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 865-868. MR 0063120 (16:74b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0087150-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society